# SDR SIMA20120806017

- Difficulty date: August 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,254 hours, 27,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND FRAME 66 T-PROFILE SUPPORT ANGLE IS CRACKED AT CARGO DOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FRAME 66 T-PROFILE SUPPORT ANGLE AT CARGO DOOR SILL IAW EMB SRM 51-40-02, CPM 51-21-05, CPM 51-21-06, AEA ETN# EM-51-075, AND ETN# GN-51-016.  THE AIRCRAFT WAS RETURNED TO SERVICE.
